Mouth Cancer

Hi, Iam an Ex British Army Soldier with PTSD and Cancer on the back of my Tongue and having a rough time in taking my medication which is quite alot.  I have had to refuse the PEG in stomach as I had an Op on my belly button area which went stranglelated.  After the Op I had a very serious Infection on my R/H/SIDE of my body with Celluitus and Lyphodemia as well, this went on for a few years many trips to my local hospital having a midline inserted and given Tycapaline in a IV form.  This has given me a great fear of catching another infection on my abdomen again and i refused the PEG.  They tried to put a tube down back of my nose to stomach in which it freaked me out and I severe flashbacks.  They also tried to give me severals different supplements that where to sweet and made me Vormitted evry time very badly, this is where my Type 2 Diabetas has not helped. Most of my medication is in Tablet form and some cannot be used in IV form, At the Moment on my last week or radiation treatment and suffering as my throat is very soreand difficult in swallowing most foods.  This is very frightening for me and do not know what to do as i need to have stuff to help build my weight up a bit and to have calories to hep in my recovery, I don't know what to do ?

  • hi.... I don't know that I have any answers, solutions or ideas on any of this.  But I read your post and could not leave the chat without acknowledging it.   It sounds hideously hard and I just wanted to say I heard it.    I hope that you find a way through these challenges.  

  • Many thanks for your reply, when being atype 2 diabetic adds more pressure. All the special formulated high Energy supplements they gave made it very hard in which it was too rich for me, but iam not going to give up as my lovely and son are behind me 100%.  Many thanks.